Journal of the Mathematical Society of Japan

Simply connected surgery of submanifolds in codimension two I

Mitsuyoshi KATO and Yukio MATSUMOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 4 (1972), 586-608.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259855039

Digital Object Identifier
doi:10.2969/jmsj/02440586

Mathematical Reviews number (MathSciNet)
MR0307249

Zentralblatt MATH identifier
0238.57018

Subjects
Primary: 57C45
Secondary: 57D65

Citation

KATO, Mitsuyoshi; MATSUMOTO, Yukio. Simply connected surgery of submanifolds in codimension two I. J. Math. Soc. Japan 24 (1972), no. 4, 586--608. doi:10.2969/jmsj/02440586. https://projecteuclid.org/euclid.jmsj/1259855039


Export citation